MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; HEALING ABUTMENT
Model Number HC455
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant was placed and the healing collar would not screw into implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned product identified the first part of the threads were damaged.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.No pre-existing conditions were noted on the product experience report (per).The reported device was located on tooth # 14 (universal) and was not used.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.Complainant reported that the implant was placed and the healing collar would not screw into the implant.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes.'.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 4.5X5.5, 5MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13633038
Report Number0002023141-2022-00533
Device Sequence Number2213447
Product Code NHA
UDI-Device Identifier00889024015074
UDI-Public(01)00889024015074(17)261018(10)2021100650
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC455
Device Catalogue NumberHC455
Device Lot Number2021100650
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer08/07/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale